Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Unbiasedness of Likelihood Ratio Confidence Sets in Cases Without Nuisance Parameters

Emil Spjotvoll
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 34, No. 2 (1972), pp. 268-273
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2985186
Page Count: 6

You can always find the topics here!

Topics: Statism, Mathematical functions
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Unbiasedness of Likelihood Ratio Confidence Sets in Cases Without Nuisance Parameters
Preview not available

Abstract

Confidence sets based upon the likelihood function are constructed in the case without nuisance parameters. It is shown under certain assumptions on the density function that the confidence sets are unbiased. Various examples are given.

Page Thumbnails

  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273